# SDR GTIA2014122501474

- Difficulty date: December 25, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 543 hours, 234 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE CHARGE IS LOW.   SERVICED THE  ASSIST BOTTLE IAW AMM 52-11-14 PB 401.
